Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 74, NWS Tampa Bay, FL

November 25, 20086 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Nov 25, 2008, 1:42 PM EST for 6 counties in Florida. It took effect at Nov 26, 2008, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2008, 1:42 PM EST (18:42 UTC)
In effect from
Nov 26, 2008, 12:00 PM EST
Expired
Nov 26, 2008, 6:00 PM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2008-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2008-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 251842
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
142 PM EST TUE NOV 25 2008

...RED FLAG WARNING WEDNESDAY ALL LOCATIONS FOR LONG DURATIONS OF
LOW HUMIDITIES... 
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR LONG
DURATIONS OF LOW HUMIDITIES FOR ALL COUNTIES EXCEPT PINELLAS...

.A COLD AND DRY AIRMASS WILL SETTLE OVER THE AREA WEDNESDAY AND
CONTINUE THROUGH THURSDAY...RESULTING IN PROLONGED PERIODS OF LOW
RELATIVE HUMIDITY VALUES DURING THE AFTERNOONS.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-262300-
/O.UPG.KTBW.FW.A.0062.081126T1700Z-081126T2300Z/
/O.NEW.KTBW.FW.W.0074.081126T1700Z-081126T2300Z/
/O.NEW.KTBW.FW.A.0063.081127T1700Z-081127T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
142 PM EST TUE NOV 25 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND WILL 
IN EFFECT THURSDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT FOR WEDNESDAY.

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR AT LEAST
FOUR HOURS WEDNESDAY AFTERNOON...RESULTING IN HAZARDOUS FIRE
WEATHER CONDITIONS. THESE CONDITIONS ARE ALSO EXPECTED TO OCCUR
THURSDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ050-262300-
/O.NEW.KTBW.FW.W.0074.081126T1700Z-081126T2300Z/
PINELLAS-
142 PM EST TUE NOV 25 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST WEDNESDAY. 

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR AT LEAST
FOUR HOURS WEDNESDAY AFTERNOON...RESULTING IN HAZARDOUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
2 follow-up statements
000 
WWUS82 KTBW 261900
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
200 PM EST WED NOV 26 2008

...RED FLAG WARNING CONTINUES UNTIL 6 PM EST TODAY FOR 4 OR MORE HOURS 
OF HUMIDITIES BELOW 35 PERCENT FOR ALL COUNTIES...
...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON FOR LONG DURATIONS OF 
LOW HUMIDITIES FOR ALL COUNTIES EXCEPT PINELLAS...

.A COLD AND DRY AIRMASS CENTERED ALONG THE GULF COAST THIS AFTERNOON
SLOWLY MOVE EAST AND ACROSS THE STATE THURSDAY...RESULTING IN PROLONGED
PERIODS OF LOW RELATIVE HUMIDITY VALUES DURING THE AFTERNOONS.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-262300-
/O.UPG.KTBW.FW.A.0063.081127T1700Z-081127T2300Z/
/O.NEW.KTBW.FW.W.0075.081127T1700Z-081127T2300Z/
/O.CON.KTBW.FW.W.0074.000000T0000Z-081126T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
200 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR AT LEAST
FOUR HOURS THIS AFTERNOON...RESULTING IN HAZARDOUS FIRE WEATHER
CONDITIONS. THESE CONDITIONS ARE ALSO EXPECTED TO OCCUR
THURSDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ050-262300-
/O.CON.KTBW.FW.W.0074.000000T0000Z-081126T2300Z/
PINELLAS-
200 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR AT LEAST
FOUR HOURS THIS AFTERNOON...RESULTING IN HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
000 
WWUS82 KTBW 262244
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
544 PM EST WED NOV 26 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM EST TODAY... 
...RED FLAG WARNING REMAINS IN EFFECT THURSDAY AFTERNOON FOR LONG
DURATIONS OF LOW HUMIDITIES FOR ALL COUNTIES EXCEPT PINELLAS...

.A COLD AND DRY AIRMASS CENTERED ALONG THE GULF COAST THIS
AFTERNOON WILL MOVE SLOWLY EAST AND ACROSS THE STATE THURSDAY...
RESULTING IN CONTINUED PROLONGED PERIODS OF LOW RELATIVE HUMIDITY
VALUES DURING THE AFTERNOON.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-272300-
/O.EXP.KTBW.FW.W.0074.000000T0000Z-081126T2300Z/
/O.CON.KTBW.FW.W.0075.081127T1700Z-081127T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
544 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON. A
RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
THURSDAY. 

THE RELATIVE HUMIDITY AGAIN WILL DROP BELOW 35 PERCENT FOR AT
LEAST FOUR HOURS THURSDAY AFTERNOON...RESULTING IN HAZARDOUS FIRE
WEATHER CONDITIONS. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ050-262345-
/O.EXP.KTBW.FW.W.0074.000000T0000Z-081126T2300Z/
PINELLAS-
544 PM EST WED NOV 26 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE HIGHER ALONG THE COAST
THURSDAY AFTERNOON. THUS DURATIONS OF RELATIVE HUMIDITIES BELOW 35
PERCENT SHOULD BE LIMITED TO LESS THAN 4 HOURS IN PINELLAS COUNTY.

$$

RJS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 25, 1:06 PM EST, 36 minutes earlier.

Area forecast discussion, Nov 25, 1:06 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
106 PM EST TUE NOV 25 2008

.SHORT TERM (TONIGHT - THURSDAY)...ANOTHER SHOT OF COLDER DRIER AIR
ON THE WAY BEHIND THE FRONT THATS PASSING ACROSS OUR SOUTHERN ZONES
ATTM. ANY REMAINING SHOWERS WILL BE GONE BY THIS EVENING...WITH
SKIES CLEARING OUT FOR TONIGHT. GUIDANCE HAS TRENDED TEMPS DOWN A
FEW DEGREES ACROSS OUR NORTHERN ZONES TONIGHT...AND NOW LOOKS LIKE
THE COLDER INLAND SPOTS ACROSS CITRUS AND HERNANDO COUNTIES MAY SEE A
BRIEF PERIOD OF FREEZING TEMPS RIGHT BEFORE SUNRISE TOMORROW. ATTM...
LOOKS LIKE FREEZING DURATION WILL FALL WELL SHORT OF 3 HOURS...SO WILL
NOT ISSUE A FREEZE WARNING FOR THOSE AREAS. BUT ON THE OTHER HAND...
WITH DWPTS FALLING IN TANDEM WITH TEMPS AND WINDS GOING NEARLY
CALM...EXPECTING SOME PATCHY FROST FROM PASCO NORTH TO LEVY COUNTY.
ALSO WORTH POINTING OUT THAT SINCE WINDS ARE EXPECTED TO DIMINISH
OVERNIGHT...WERE NOT EXPECTING ANY WIND CHILL ISSUES.

LOTS OF SUNSHINE TOMORROW AS HIGH PRESSURE BEGINS TO SETTLE OVER OUR
AREA ALONG WITH NW FLOW ALOFT. DESPITE THE SUNNY SKIES...TEMPS WILL
STRUGGLE TO REACH THE MID 60S NORTH AND LOW 70S SOUTH.

TOMORROW NIGHT EXPECTED TO BE THE COLDEST NIGHT THIS WEEK. HIGH
PRESSURE ALONG WITH ITS COLD AIRMASS WILL BE PARKED RIGHT OVER OUR
CWA. PROLONGED PERIOD OF CLEAR AND CALM CONDITIONS WILL ALLOW TEMPS
TO DROP QUITE RAPIDLY AFTER SUNSET...WITH TEMPS FALLING TO FREEZING
NORTH OF TAMPA BAY BY 2 AM EARLY THURSDAY MORNING. LOWS EXPECTED TO
RANGE FROM 26-31 ACROSS MUCH OF LEVY...CITRUS...SUMTER...HERNANDO...
AND PASCO COUNTIES THURSDAY MORNING...SO WILL ISSUE A FREEZE WATCH
FOR THOSE COUNTIES WITH THIS AFTERNOONS PACKAGE. FARTHER SOUTH...
COULD SEE A FEW POCKETS OF FREEZING TEMPS (BRIEFLY) ACROSS NORTHERN
AND INTERIOR HILLSBOROUGH...BUT GENERALLY EXPECTING LOWS FROM 35-39
ACROSS MUCH OF OUR INTERIOR LOCATIONS...GENERALLY EAST OF THE I-75
CORRIDOR FROM THE TAMPA BAY AREA SOUTHWARD TO CHARLOTTE COUNTY AND
NE LEE COUNTY. FROST CAN ALSO BE EXPECTED AGAIN...WITH AREAS OF
FROST FROM PASCO NORTH TO LEVY...AND MORE PATCHY IN NATURE FOR
HILLSBOROUGH AND POLK COUNTIES SOUTHWARD.

ONCE THE SUN RISES THURSDAY...WELL WARM UP NICELY UNDER MOSTLY
SUNNY SKIES AS HIGH PRESSURE REMAINS THE MAIN WX FEATURE OVER OUR
AREA. HIGHS ON THURSDAY FROM 70-75...WARMEST SOUTH.

&&

.LONG TERM (THURS NIGHT-TUE)...HIGH PRESSURE RIDGE ACROSS CENTRAL
AND SOUTH FLORIDA WILL SLIDE OFF TO THE EAST AS A COLD FRONT
APPROACHES FROM THE NW FRI. THE FRONT WILL SLOWLY MOVE ACROSS THE
AREA WITH SLIGHT CHANCE-CHANCE POPS FOR SAT AFTERNOON INTO MON. THE
ECMWF AND  GFS ENSEMBLE CONTINUE TO SUPPORT THIS. HOWEVER THE GFS
AND DGEX HANG THE FRONT UP SW-NE OF THE AREA THROUGH MUCH OF THE
WEEKEND AND AND THEN MOVE IT ACROSS LATE MON AND TUE...DIFFERENT
THAN IN THE MOST PREVIOUS RUN. BASED ON CONSISTENCY AND CONSENSUS
AMONG OTHER OFFICES WILL FAVOR THE ECMWF. COOL TEMPERATURES WILL
WARM BEFORE DROPPING OFF SOME BEHIND THE FRONT.

&&

.AVIATION (25/18Z - 26/18Z)...VFR PREVAIL AT KTPA-KPIE-KSRQ. COLD
FRONT...NARROW BAND OF CLOUDS/SHRA...CONTINUE TO PUSH TOWARD KFMY
AND KRSW WITH TEMPO MVFR VSBY/CIG EARLY IN THE AFTERNOON. WINDS
SHIFT TO NORTHERLY OVERNIGHT WITH SKC.

&&

.MARINE...EARLY AFTERNOON MARINE OBS SHOW NORTH WINDS INCREASING
OFFSHORE BEHIND THE FRONT AS EXPECTED. WILL LEAVE SCEC HEADLINES UP
FOR OUR OFFSHORE WATERS THROUGH 10 PM...THEN WIND WILL FALL BELOW 15
KTS FOR THE OVERNIGHT PERIOD. LIGHT WINDS OVER OUR WATERS THURSDAY
MORNING THROUGH FRIDAY MORNING...THEN SW WINDS WILL GRADUALLY
INCREASE AGAIN ON FRIDAY AHEAD OF THE NEXT FRONT. WINDS WILL REMAIN
GENERALLY FROM THE WEST OR SOUTHWEST AS THE FRONT GRADUALLY DRIFTS
SOUTH...BUT RIGHT NOW LOOKS LIKE SPEEDS WILL REMAIN BELOW HEADLINE
CRITERIA. ONCE THE FRONT FINALLY PASSES THROUGH...WINDS WILL
BECOMING NW AND INCREASE TO AT LEAST 15-20 KT...STARTING EARLY
MONDAY.

&&

.FIRE WEATHER...DRY AIRMASS WILL MOVE INTO THE AREA TONIGHT AND
WEDNESDAY BEHIND THE FRONT. RH VALUES WILL DROP BELOW 35 PERCENT
ACROSS OUR ENTIRE CWA (INCLUDING PINELLAS) FOR 4-6 HOURS WEDNESDAY
AFTERNOON. WILL UPGRADE FIRE WX WATCH TO RED FLAG WARNING AND
INCLUDE PINELLAS. SIMILAR SCENARIO ON THURSDAY...EXCEPT PINELLAS MAY
STAY JUST ABOVE RFW CRITERIA. WILL ALSO ISSUE FIRE WX WATCH FOR
ENTIRE CWA EXCEPT PINELLAS ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  46  68  43  68 /   0   0   0   0
FMY  48  72  44  75 /   0   0   0   0
GIF  43  68  38  73 /   0   0   0   0
SRQ  46  69  38  69 /   0   0   0   0
BKV  33  66  25  70 /   0   0   0   0
SPG  52  68  49  67 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 12 PM TO 6 PM EST WEDNESDAY FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-POLK-SARASOTA-SUMTER.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CITRUS-HERNANDO-LEVY-PASCO-SUMTER.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE...NP
LONG TERM/AVIATION...RKR
Hazardous weather outlook, Nov 25, 4:03 AM EST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
403 AM EST TUE NOV 25 2008

FLZ039-042-043-048>052-055>057-060>062-065-251800-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
403 AM EST TUE NOV 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
GUSTY NORTH TO NORTHWEST WINDS BEHIND A COLD FRONT EXPECTED TO
CROSS THROUGH SOUTHWEST FLORIDA TODAY WILL CREATE STRONG CURRENTS
AROUND FIXED STRUCTURES...ESPECIALLY IN PINELLAS COUNTY.

...WIND AND SEA IMPACT...
SMALL CRAFT SHOULD EXERCISE CAUTION FROM TARPON SPRINGS NORTHWARD
OUT 20 TO 60 NM WITH NORTH WINDS OF 15 TO 20 KNOTS AND SEAS
BUILDING TO 5 FEET THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...FIRE WEATHER IMPACT...
DRY AIR BEHIND A COLD FRONT WILL LEAD TO 3 TO 5 HOURS OF RH BELOW
35 PERCENT OVER A MAJORITY OF THE AREA BOTH WEDNESDAY AND THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

99

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 1:17 PM ESTFreeze WatchTBWSumter13 hr
Nov 25, 1:42 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter24 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.